Jump to content
Important Survey - Please Participate ×

Having to "warm up" your feet before a walk


[Ju...]

Recommended Posts

I've just recently had to either loosen up, warm up, stretch, or get blood flowing to my feet for walks, otherwise it feels as if I've pulled a muscle while walking and then I'll have to stop and come home. Almost as if my body is telling me I can't walk right now while my muscles are contracting in my feet from withdrawal. It's only certain times of the day, not when I'm having windows, so it's pill related.
Link to comment
Share on other sites

I've had muscle cramping in my feel at times too.  It may help to stretch them gently, soak them in warm water with or without Epsom salts, and make sure you're getting enough potassium.

 

Take care,

Brighterday

Link to comment
Share on other sites

I've noticed if I keep moving I'm ok, but if I sit or rest I really tighten up and it takes a min to get going again..I've always been very fluid in my body so I am not used to this tightness at all. working through it:)
Link to comment
Share on other sites

Yeah I've been walking slow until they "warm up" because I think it's like muscle tightness instead of muscle relaxant. Like when we take benzos our body relaxes and now it's doing the opposite so I don't want to injure myself from something as simple as a walk.
Link to comment
Share on other sites

×
×
  • Create New...